Fed up

Im getting very down just now im getting a sore stomach i believe is connected with my anxiety as everytime i get stressed it affects my stomach badly ! I take various medications to help my anxiety and depression i also take omeprazole twice a day for my stomach with gaviscon if i need it ! I get a constant dull ache that lasts for hours ! Any body got any advice thanks (david)

11 Replies

  • Hi David

    Sorry to hear you are feeling fed up , I think anxiety is one thing but when we physically feel we are suffering to this just adds to it making us feel worse

    So many anxiety sufferers seem to get bad stomachs , I think we may not digest our food as well as the muscles tense in the stomach due to anxiety

    Do you think the meds you take could be causing you any stomach issues due to side effects , have you discussed this with your doctor ?

    Also have you noticed certain foods make it worse as I know that certain foods certainly makes mine worse or skipping meals

    Making sure I feel relaxed as possible & eating slowly helps me to

    I would if this is becoming a problem go back & see my GP & ask even if you have before if they could review your meds & tell you if any of them could be adding to this problem & if not then let them know what you are taking is not helping so what else can they offer

    Let us know how you get on :-)




  • Hi why why thanks for your reply i am going back to the doctors soon the last time i seen him he thought it was my panic and anxieťy attacks that were to blame ! I suffer from depression for which i take venlafaxine 225mg which helps a bit ! My wifes been brilliant and trys to help were she can ! I just wish things would get better ! Take care (david)

  • Afternoon David.

    I always have some peppermint tea bags in they really do help me settle my stomach loads, so maybe give them a go.

    I agree with whywhy about seeing your doctor about your meds.

    Hope you have a calm evening.

  • Thanks for the advice gardenertwo ive tried them in the past think i might get them again ! Take care (david)

  • Hi David.

    Sorry your not too good just now.I think a lot of us have an iffy tummy with anxiety,i think it's beacause we get so tense.

    I agree with whywhy about your mess and side effects and maybe they are working against one another.Like her I'd go back to the go for more advice.

    Hope you get it sorted soon .

    Anne xxxx

  • Thanks anne i will defo be going back to doctors cant keep this up ! Im not being sick but get worried that theres something amiss its more like constant ache rather than pain but its really getting me down !, i find that most things i eat bother me also i find it hard not to drink pepsi max as i hate drinking tap water ! I really hope things get better soon ! Thanks again for your advice (david)

  • Know exactly what u mean Hun,I have a hiatus hernia and reflux ,doesant take much to upset things

  • Thanks meg b i would have thought the omeprazole and gaviscon would have helped it! Will go back and see how it goes with the doctors take care (david)

  • I'm on lansoprazol and ranitidine !thanks David xxxx

  • Hey!

    I agree with why, and seeig the doctors would be best,

    A lot of people suffer this with anxiety,

    I hope you're feelig better soon x

  • Thanks for you comments pinkcookie i will let you all know how i get on as soon as i can take care (david)

You may also like...